# SDR DALA2025051603796

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 74,703 hours, 24,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 LEFT EMERGENCY EXIT SIGN FELL OFF. CORRECTIVE ACTION: REATTACHED LT OVERWING EXIT SIGN COVER. (7541092)
